On the anniversary of Romanov Vladimir Gavrilovich
Sibirskij žurnal vyčislitelʹnoj matematiki, Tome 11 (2008) no. 4, pp. 359-360
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{SJVM_2008_11_4_a1,
author = {M. M. Lavrent'ev and S. I. Kabanikhin},
title = {On the anniversary of {Romanov} {Vladimir} {Gavrilovich}},
journal = {Sibirskij \v{z}urnal vy\v{c}islitelʹnoj matematiki},
pages = {359--360},
year = {2008},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJVM_2008_11_4_a1/}
}
M. M. Lavrent'ev; S. I. Kabanikhin. On the anniversary of Romanov Vladimir Gavrilovich. Sibirskij žurnal vyčislitelʹnoj matematiki, Tome 11 (2008) no. 4, pp. 359-360. http://geodesic.mathdoc.fr/item/SJVM_2008_11_4_a1/